Existence and stability of reaction-diffusion waves on a fractal lattice

J. Abdulbake, A. Mulholland, J. Gomatam

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

This paper discusses reaction-diffusion wave propagation in fractal lattices, of infinite generation level. We describe how an input/output renormalisation approach can be used to investigate the existence of travelling waves. We also develop a framework for discussing the stability of these travelling waves.
Original languageEnglish
Pages (from-to)799-814
Number of pages15
JournalChaos, Solitons and Fractals
Volume20
Issue number4
DOIs
Publication statusPublished - 2004

Keywords

  • fractal lattices
  • wave theory
  • numerical mathematics
  • fractals
  • solitons

Fingerprint Dive into the research topics of 'Existence and stability of reaction-diffusion waves on a fractal lattice'. Together they form a unique fingerprint.

  • Cite this